# SDR HEED9575

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 222342401103
- Condition: Leaking
- Location: T/R Gr Box
- Part time: 902 hours
- Component: 222042001007
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX INPUT SEAL LEAKING. ORDER NEW.
